# SDR DXTA2009011503465

- Difficulty date: January 15, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N727QS
- Make and model: Gulstm 200
- Aircraft serial: 113
- Aircraft time: 3,364 hours, 2,088 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2730000004
- Part serial: IL130
- Condition: Intermittent
- Location: Mlg
- Part time: 2,088 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE RT MLG DID NOT LOCK UP AND THE AMBER SLASHES INDICATION REMAINED ON.  WE COMPLETED THE "LANDING GEAR DOES NOT LOCK UP" CHECKLIST. UPON THE CHECKLIST DIRECTED SECOND ATTEMPT, AT 160 KIAS, THE RT MAIN GEAR STAYED ON A GREEN "DN" INDICATION THE ENITE TIME.  TROUBLESHOT TO AN INTERMITTENT FAILING RT MLG ACTUATOR.  REMOVED RT MLG ACTUATOR AND INSTALLED AN INSPECTED ACTUATOR.  OPS CHECK GOOD.  ALL WORK PERFORMED IAW MM 32-10-20.
